# SDR UIEA20190604368

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,510 hours, 19,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP W/ASSOCIATED LEFT PACK OFF NEAR TOP OF CLIMB. OPERATED IN STANDBY FOR REST OF FLIGHT.  PERFORMED OPS CHECK OF LEFT PACK IAW AMM 21-00-00.   PERFORMED BIT TEST FOR LEFT PACK SYSTEM IAW 21-51-14. OPS CHECKED GOOD AND NO FAULTS NOTED. INSPECTED LEFT COOLING PACK SYSTEM IAW AMM 21-51-00. AIR LEAK CHECK GOOD AND FOUND NO DEFECTS.
